BibTeX record journals/moc/TanT00

download as .bib file

@article{DBLP:journals/moc/TanT00,
  author    = {Jieqing Tan and
               Shuo Tang},
  title     = {Bivariate composite vector valued rational interpolation},
  journal   = {Math. Comput.},
  volume    = {69},
  number    = {232},
  pages     = {1521--1532},
  year      = {2000},
  url       = {https://doi.org/10.1090/S0025-5718-99-01170-9},
  doi       = {10.1090/S0025-5718-99-01170-9},
  timestamp = {Sun, 28 May 2017 13:23:42 +0200},
  biburl    = {https://dblp.org/rec/journals/moc/TanT00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics